# SDR C2XA95IA328

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT ENGINE FRAME NR 2 SUPPORT ANGLE CRACKED AT FASTENERS.  MAINTENANCE REMOVED AND REPLACED ENGINE FRAME NR 2 SUPPORT ANGLE REF EMB FAX EST 435/95.  (M)
